# SDR FDEA201803220753

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 41,553 hours, 16,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Slide Arm Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM SLIDE.  FOUND THE ESCAPE SLIDE ARMED LIGHT WITH TWO INOPERATIVE BULBS IAW  AMM 52-66-01-4 757.  REPLACED THE LAMPS AND OPS CHECKED OK.  VERIFIED SLIDE ARMED & LIGHT COMES ON.
